Transnational TV Comedy Audiences

Kalviknes Bore, I.-L. (2011) Transnational TV Comedy Audiences. Television & New Media, 12 (4). pp. 347-369. ISSN 1527-4764

Full text not available from this repository.
Item Type: Article
Additional Information: Submitted to REF 2014, UoA 36, Inger-Lise Bore
Identification Number: https://doi.org/10.1177/1527476410374965
Dates:
DateEvent
2011UNSPECIFIED
Subjects: CAH24 - media, journalism and communications > CAH24-01 - media, journalism and communications > CAH24-01-05 - media studies
Divisions: Faculty of Arts, Design and Media > Birmingham Institute of Media and English > Birmingham School of Media
Faculty of Arts, Design and Media > Birmingham Institute of Media and English > Birmingham School of Media > Centre for Media and Cultural Research
Depositing User: Users 18 not found.
Date Deposited: 14 Nov 2016 10:00
Last Modified: 03 Mar 2022 16:00
URI: http://www.open-access.bcu.ac.uk/id/eprint/367

Actions (login required)

View Item View Item

Research

In this section...